# SDR DALA2014071004028

- Difficulty date: July 7, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 46,809 hours, 25,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT ANGLES INBOARD OF R1 SERVICE DOOR.  CUT OUT DAMAGE.  FABRICATED AND INSTALLED DOUBLER AND FILLER IAW SRM 51-30-05 AND ERA 526000-14, REV O.
